Tests

Home > Tests >

The High Creatinine Level May Cause Nausea And Vommiting

This article was provided by doctor zhengfalei 2018-09-19 11:42

To most kidney patients with high creatinine they always feel nausea and vommiting,why do these symptoms occur? That is caused by the more toxins deposit in their bodies and the following i will share with you,The increase of creatinine is mainly caused by various primary or secondary factors, such as kidney ischemia and anoxia, damage to kidney intrinsic cells, destruction of filtration barrier and inability to remove toxins from the body.

With the accumulation of urinary toxins in the body for a long time, various systems in the body will show symptoms of involvement, such as oliguria, nausea, vomiting, anemia, hypertension and other complications. Therefore, the key to treatment is to stop kidney ischemia and anoxia, save damaged kidney intrinsic cells and repair kidney filtration barrier. Adequate dialysis is needed when severe nausea and vomiting occure. Dialysis treatment can quickly remove metabolic products in the body and has certain curative effect on improving digestive tract symptoms. However, dialysis itself also has the possibility of inducing nausea and vomiting. But dialysis can create a relaxed environment for the repair of kidney’s inherent cells.

If patients suffers from high creatinine, please go to the hospital in time for examination. Effective examination will help better treatment.

According to the comments above you can know more about that and if you have any questions about that please contact us through the following message:

E-mail: kidney-treatment@hotmail.com

Whatsapp / Viber / Wechat: +8618633865632

Any questions? Fill the form below. You will surely get the free medical advice from experts within 24 hours.

Name:
Country:
Email:
Phone Number:
whatsapp:
viber:
Disease Descriotion: